MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5380
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, the device longevity was measured and premature battery depletion was suspected.The device was explanted and replaced and the patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of premature battery depletion was not confirmed.Analysis of the device image revealed that eri had been triggered when the corresponding monthly battery voltage was normal.A false eri has occurred from transient high current drain caused by the device voltage approaching eri and brief increase in pacing activity or the autocapture being in high output mode.As-received, backup mode occurred, post explant due to low battery voltage and exposure to cold temperature.Downloaded product code pr9.7 to restore device out of the backup vvi mode.Analysis performed at nominal settings did not find any anomaly other than voltage being at eri level.Longevity assessment was performed, device was in the eri range of operation and exceeded the projected longevity.

Brand Name
IDENTITY ADX
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8329096
Report Number2017865-2019-02081
Device Sequence Number1717537
Product Code LWP
UDI-Device Identifier05414734006897
UDI-Public05414734006897
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2006
Device Model Number5380
Device Lot Number3000522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer04/29/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;